# SDR SWAA2021122843013

- Difficulty date: November 12, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO DOOR CUT OUT WEB (LOCATED UNDERNEATH AFT CARGO DOOR THRESHOLD WEB) IS CORRODED FROM BS 794.5 TO BS 800 AT RBL20. ; / [01] REMOVED AFT CARGO DOOR CUT OUT WEB UNDER DOOR THRESHOLD WEB FROM BS 794.5 TO BS 800 AT RBL20. PER SRM 51-40-02.; [02] REMOVED DAMAGE PER SRM 53-60-15-1A-1 AND FOUND TO BE OUT-OF-LIMITS PER SRM 53-60-15-1A-1. MAX MATERIAL LOSS OF 0.015; MPN 146A8123-10.; [03] 2. MICHAEL BECK (TECHNICIAN); 16-NOV-2021 09:21 UTC REMOVED DAMAGE PER SRM 53-60-15-1A-1 AND FOUND TO BE OUT-OF-LIMITS PER SRM 53-60-15-1A-1. MAX MATERIAL LOSS OF 0.015; MPN 146A8123-10. INSPECTED AND AGREED.; [04] LOCATED AND DRILLED NEW WEB PER SRM 51-40-02.; [05] INSPECTED- LOCATED AND DRILLED NEW WEB PER SRM 51-40-02. OK TO INSTALL WEB.; [06] INSTALLED WEB WITH FASTENERS PER SRM 51-40-02.; [07] INSPECTED.; [08] INSPECTED
